# SDR DALA1223309203

- Difficulty date: March 6, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 22 HAS CORROSION AND GOUGES FROM STA 588-854.  OUT OF LIMITS CUT AND REMOVED DAMAGED SECTION STA668-797.  INSTALLED NEW SET TRACK AND SPLICES STA674-797 LBL22 IN REF MD90 SRM 53-40-01 PG 30-36.  AT SAA SAT IN HMV.
